# SDR DXTA2024011510611

- Difficulty date: January 13, 2024
- Submitted: January 15, 2024
- Operation: Air carrier
- Aircraft: N587QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605805
- Aircraft time: 12,722 hours, 9,753 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: C
- Nature of condition: O, O
- Precautionary procedure: K

## Discrepancy

MAIN DOOR WILL NOT LOCK IN DOWN PISITION FROM INSIDE CABIN.  IT WILL LATCH DOWN FRIM OUTSIDE HANDLE.  OP'S CHECKED DOOR COMFRIMED THAT IT WASNT LOCKING. ADJUSTED THE MAIN DOOR PUSH PULL ROD AND OP'S CHECKED IT MULTIPLE TIMES UNTIL I ADJUSTED IT ONE TURN FWD FROM ORIGINAL POS AND OP'S CHECK GOOD WITH NO DEFECTS NOTED. CALLED MCC AND THEY ELECT TO SIGN IT OFF ALL WORK DONE IN REF WITH CE 560 AMM 52-10-00
